# SDR MALA976004

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Aisb Valve
- Part number: 6058T80P03
- Condition: Failed
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE RIGHT AIR VALVE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE RIGHT ANTI-ICE START BLEED VALVE, ALL CHECKS GOOD.
